# SDR AALA201706219014

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 32,661 hours, 4,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING DAILY CHECK FOUND FLASHLIGHT AT JUMPSEAT 4R FACING AFT. DOES NOT CHARGE.  REPLACED 4R FLASHLIGHT AND BATTERY.
